On Frechet means in simplex shape spaces

Kume, Alfred and Le, Huiling (2003) On Frechet means in simplex shape spaces. Advances in Applied Probability, 35 (4). pp. 885-897. ISSN 0001-8678. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


By making use of the geometric properties of simplex shape spaces, this paper investigates the problems relating to the estimation of the Frechet means of the random shapes of simplices in Euclidean spaces and also, for the random shapes induced by certain normally distributed simplices, the problems relating to the location of these Frechet means. In particular, we obtain an algorithm for computing sample mean shapes in simplex shape spaces which converges reasonably fast.

Item Type: Article
Uncontrolled keywords: Frechet mean shape; simplex shape space
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:19
Last Modified: 28 May 2014 10:15
Resource URI: https://kar.kent.ac.uk/id/eprint/532 (The current URI for this page, for reference purposes)
  • Depositors only (login required):